MAUDE Adverse Event Report: IRHYTHM TECHNOLOGIES, INC ZIO AT; DETECTOR AND ALARM, ARRHYTHMIA

IRHYTHM TECHNOLOGIES, INC ZIO AT; DETECTOR AND ALARM, ARRHYTHMIA
Medical Device Problem Code Failure to Transmit Record (1521)
Health Effect - Clinical Code Unspecified Heart Problem (4454)
Date of Event 05/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the complaint revealed that a baseline report was not received within 24 hours of device activation.Irhythm made multiple attempts to contact the patient and, on day 2, confirmed a connectivity issue.Customer care advised the patient to continue wearing the device, as the gateway would transmit the backlog of events when proper cellular connection was achieved.The zio at device was subsequently returned to irhythm, and the clinical data were successfully downloaded.Review of the data confirmed that the patient completed the full prescribed 14-day wear period.While preparing the final report, irhythm became aware of an arrhythmia that did not transmit on day 14.The healthcare provider was notified on day 24.The investigation determined that the gateway recorded a low battery error, which resulted in delayed transmission of actionable arrhythmia events.This event is being reported per 21cfr 803 as a product problem /malfunction.This report does not constitute an admission by irhythm that the product described in this report has any defects or has malfunctioned.These terms are included in form fda 3500a and are fixed terms for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.
 
Event or Problem Description
The patient experienced an arrhythmia that met medical doctor notification (mdn) requirements that was not transmitted during the wear period.The investigation concluded that the arrhythmia was not transmitted during wear due to a low battery in the gateway.Irhythm notified the healthcare provider (hcp) of the patient¿s arrythmia.No adverse events, such as death or serious injury, are known to have occurred.

Brand Name
ZIO AT
Common Device Name
DETECTOR AND ALARM, ARRHYTHMIA
Manufacturer (Section D)
IRHYTHM TECHNOLOGIES, INC
699 8th st suite 600
san francisco CA 94103
Manufacturer (Section G)
IRHYTHM TECHNOLOGIES, INC
6550 katella avenue, suite 200
cypress CA 90630
Manufacturer Contact
tara mackinnon
699 8th st suite 600
san francisco, CA 94103
6094600577
MDR Report Key25552617
Report Number3007208829-2026-00203
Device Sequence Number18824245
Product Code QYX
UDI-Device Identifier00869770000210
UDI-Public(01)00869770000210(17)260714
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K240117
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/14/2026
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2026
Supplement Date Received by Manufacturer07/09/2026
Initial Report FDA Received Date06/18/2026
Supplement Report FDA Received Date07/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age87 YR
Patient SexMale